# SDR REXA2021111600953

- Difficulty date: October 21, 2021
- Submitted: November 16, 2021
- Operation: Air carrier
- Aircraft: N200PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15200
- Aircraft time: 27,718 hours, 19,788 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stringer
- Part number: SH670321033
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER AT STGR 25L CORRODED FROM FS 319 TO FS 349. - REPAIRED IAW ENDEAVOR EA CRJ 953-12200 REV IR DATED 10/19/2021.
